RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 278, Number 5, Pages 1048–1052 (Mi dan9405)  

MATHEMATICS

Commuting matrix differential operators of arbitrary rank

P. G. Grinevich

Lomonosov Moscow State University

Full text: PDF file (634 kB)

Bibliographic databases:
UDC: 517.43
Presented: С. П. Новиков
Received: 21.12.1983

Citation: P. G. Grinevich, “Commuting matrix differential operators of arbitrary rank”, Dokl. Akad. Nauk SSSR, 278:5 (1984), 1048–1052

Citation in format AMSBIB
\Bibitem{Gri84}
\by P.~G.~Grinevich
\paper Commuting matrix differential operators of arbitrary rank
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 278
\issue 5
\pages 1048--1052
\mathnet{http://mi.mathnet.ru/dan9405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=765610}
\zmath{https://zbmath.org/?q=an:0598.47049}


Linking options:
  • http://mi.mathnet.ru/eng/dan9405
  • http://mi.mathnet.ru/eng/dan/v278/i5/p1048

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020